Open Access
Translator Disclaimer
2012 Qualitative and Computational Analysis of a Mathematical Model for Tumor-Immune Interactions
F. A. Rihan, M. Safan, M. A. Abdeen, D. Abdel Rahman
J. Appl. Math. 2012(SI04): 1-19 (2012). DOI: 10.1155/2012/475720


We provide a family of ordinary and delay differential equations to model the dynamics of tumor-growth and immunotherapy interactions. We explore the effects of adoptive cellular immunotherapy on the model and describe under what circumstances the tumor can be eliminated. The possibility of clearing the tumor, with a strategy, is based on two parameters in the model: the rate of influx of the effector cells and the rate of influx of IL-2. The critical tumor-growth rate, below which endemic tumor does not exist, has been found. One can use the model to make predictions about tumor dormancy.


Download Citation

F. A. Rihan. M. Safan. M. A. Abdeen. D. Abdel Rahman. "Qualitative and Computational Analysis of a Mathematical Model for Tumor-Immune Interactions." J. Appl. Math. 2012 (SI04) 1 - 19, 2012.


Published: 2012
First available in Project Euclid: 17 October 2012

zbMATH: 1235.92030
MathSciNet: MR2880822
Digital Object Identifier: 10.1155/2012/475720

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI04 • 2012
Back to Top